# SDR REXA2016082701609

- Difficulty date: August 27, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 27,805 hours, 25,360 cycles
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW NOTED CAPTAIN`S OXYGEN MASK MICROPHONE INOPERATIVE.  REPLACED THE OXYGEN MASK IAW AMM 35-11-12.  OPS / LEAK TEST GOOD.  ACFT OK FOR SERVICE.
